# SDR DALA2025031201952

- Difficulty date: March 11, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N823DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31934
- Aircraft time: 34,104 hours, 13,313 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Part serial: 14141H6238
- Condition: Damaged
- Location: Zone 200
- Part time: 21,382 hours, 8,491 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(LOG 6890742) R1 WINDOW SHATTERED INFLIGHT SPARKING OCCURRED. REMOVED AND REPLACED R1 WINDOW REF B737 AMM 56-11. CKS OK.
